0 votes
in Your Health Queries by Medical Officer (1.8k points)
A child had anemia and petechial rashes. Doctors called it as " Evan Syndrome". What is that?

Please log in or register to answer this question.

1 Answer

0 votes
by Doctor of Medicine (10.0k points)
Evan Syndrome is Immune Thrombocytopenic purpura with hemolytic anemia ( immune), where coomb test might be often positive.
It is a syndrome, rather than a diagnosis, underlying etiologies may be present and prognosis is usually poor than for Acute ITP.

Related questions

0 votes
1 answer 541 views
0 votes
1 answer 3.0k views
asked May 7, 2014 in Your Health Queries by Sujit Shrestha Medical Officer (1.8k points)
0 votes
1 answer 2.6k views
0 votes
1 answer 3.6k views
+1 vote
1 answer 4.5k views
Medchrome Answers is a free Question & Answer platform where members can ask and answer medical questions and health queries.

319 questions

357 answers

41 comments

23 users

...